# SDR SWIA95540

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621
- Engine: Garrtt TPE33111U
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Air Tube
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED RAPID DEPRESSURIZATION AT 15000 FEET.  UNABLE TO CONTROL PRESSURIZATION IN EITHER NORMAL OR AUTO MODES.  RAN NR 2 ENGINE.  CHECKED CABIN AND CARGO DOOR SEALS.  REPOSITIONED AIR TUBE FOR CABIN DOOR.  CLEANED SQUAT SWITCH ON LANDING.  OPS CHECKS GOOD.
